# SDR ASAA0280254

- Difficulty date: August 9, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FIRST SIX EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPAIRED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
